Description
- * Temporarily relieves symptoms from hay fever and upper respiratory allergies:
- •Runny Nose •Sneezing •Itching, watery eyes •Itching of the nose or throat
- * Temporarily relieves these symptoms due to the common cold: •Runny Nose •Sneezing
* Member's Mark Medicine Diphenhydramine HCl 25 mg 600 MiniTabs. Compare to BENADRYL® Allergy UltratabTM active ingredient^